# SDR CA070813004

- Difficulty date: June 15, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 1,300 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 6227876011
- Part serial: 3014
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF ROTATION THE MFD SLID OUT OF ITS RACK. THE DISPLAY WAS LIMITED IN MOVEMENT AFT BY THE F/O. THE UNIT WAS PUSHED BACK INTO PLACE AND THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT. THE MFD HAD RECENTLY BEEN REPLACED. UPON INVESTIGATION THE LOCKING CLIPS THAT RETAIN THE MFD WERE FOUND IN THE LATCHED POSITION, HOWEVER, THEY HAD FAILED TO ENGAGE THE RACK. THE MFD IS FLUSH ROUTED. THAT IS TO SAY ONCE INSTALLED THERE IS LITTLE TO NO EDGE UPON WHICH TO PULL THE UNIT IN ORDER TO CHECK ITS SECURITY. NORMAL OPERATION OF THE LOCKING FEATURE IS FOR THE LOCKING TAB TO ROTATE DUE TO THREAD FRICTION IN A CLOCKWISE MOTION AS THE LOCKING SCREW IS TURNED. WHEN THIS LOCK FAILS, IT IS NORMALLY DUE TO MISALIGNMEN
